# SDR USAA2012030600008

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 33,888 hours, 20,196 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 4712
- Condition: Faulty
- Location: Lt Aileron
- Part time: 43,005 hours, 17,448 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ECAM:  FLIGHT CONTROL AILERON SERVO FAULT ASSOCIATED WITH UNCOMMANDED ROLL TO THE LEFT.  "B" SYSTEM LEFT AILERON BOXED IN AMBER ON FLIGHT CONTROL PAGE.  REMOVED AND REPLACED LEFT AILERON BLUE SYSTEM SERVO PER AMM 27-14-51-000-001 & 17-14-51-400-001.  ADJUSTED AILERON PER AMM 27-14-00-820-001.  OPS CHECKED GOOD.
